# SDR HEEA202407020001

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 9,470 hours
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Oil Sump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKE-OFF DURING CLIMB OUT MAIN GEAR BOX CHIP SUMP KEEP CAME ON AND OFF NONSTOP. RTB. FOUND OIL & WATER IN SUMP CHIP PLUG CONNECTOR. CLEANED CONNECTOR.
